# SDR U2RA201211140001

- Difficulty date: November 14, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311N504649
- Condition: Corroded
- Location: Nr 2 Pylon
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON ACCESS PANEL 443LL CUT OUT SKIN DOUBLER HAS CORROSION LENGTH 2.5", WIDTH 1.1", DEPTH .065", ORIGINAL MATERIAL THICKNESS .090", REMAINING MATERIAL THICKNESS .065".
